Has ocrevus caused you weight gain or ha... - My MSAA Community

My MSAA Community
4,851 members10,236 posts

Has ocrevus caused you weight gain or hair loss?

Thanks for sharing

29 Replies
oldestnewest

I’ve gained 4 pounds and have lost a little bit of hair. Pretty inconsequential when you look at the big picture. My MS appears to be under control. 🎉

3 likes
Reply

Great to hear it has been working for you! 🙏❤️

2 likes
Reply

I have lost weight, but believe this is do to Modafinil. Hair did thin, but nothing drastic as my hair is SO thick, it was helpful... I'm doing great/better because of Ocrevus!

4 likes
Reply

So glad to hear ! 🙏❤️

2 likes
Reply

Hi Julie, I've just started Ocrevus a month ago. How long had you been on it before you noticed benefits?

Reply

Funny you ask as I was going to post this - I, since this last Sunday have had all the energy Ive been lacking for the last 4 years. Not sure why, I have been sleeping just 5 hours and worked a full day yesterday and I really thought I would crash today, but nope! I was told here, that most individuals see results from Ocrevus after 3 or 4 infusions. I've had 3 and am looking forward to my 4th in December!

1 like
Reply

So glad to hear!

1 like
Reply

Thanks, but I'm still wary of thinking this will stick, but am enjoying this window!

Reply

🙏

Reply

CONGRADS!!!!!!!!!!!!!

I know ur doing the happy dance right now

1 like
Reply

I'm excited to see my results. I am so happy for you. :-)

Reply

Maybe hair loss (unsure if that’s not due to aging) but rogaine has resolved that.

No weight gain.

Because more active I’m able to maintain my weight better.

Although I do get a lot of fluid retention after each I fusion. Doc offered a water pill and I may take that prescription next time.

1 like
Reply

I have had hair loss but no weight gain. The hair loss has been insignificant. I have a thyroid problem that causes more hair loss than Ocrevus did.

2 likes
Reply

Neither for me. Been on it 3 years with no new lesions

2 likes
Reply

Both 10lbs weight gain, and significant hair loss not good. 🙁

2 likes
Reply

Sorry to hear 🙏

1 like
Reply

I have been on it for two years. I am discontinuing it because it has not helped my progressive MS and the side effects I have experienced a difficulty in breathing. The good news is I experienced absolutely no hair loss… As a matter of fact people comment on how thick my hair is. I’m 54 so it’s very much appreciated. As far as weight gain, I can’t blame The infusion. My Weight gain was due to the fact that I would stop for a specialty milkshake with Eminem’s and chocolate bars LOL

3 likes
Reply

Glad it did not cause you hair loss. 🙏 to you .....Lol!

Reply

No side effects

1 like
Reply

Great to hear!

Reply

none for me

1 like
Reply

Great to hear!

1 like
Reply

no side effect. No new or active lesions since Dec 2018. I'm doing A LOT BETTER than prior to diagnosis. I feel like I've regained my life or starting a new life (fatigue was the worst0. I'm grateful to have access to the treatment.

2 likes
Reply

Great to hear! 🙏

Reply

I have not noticed any significant hair loss but my weight has been creeping upward. Not sure if weight gain is because of Ocrevus or my inactive lifestyle. :-D

1 like
Reply

mm1527mm Now that you mention it, I have had almost no armpit hair growth for almost a couple of years. (On O, for 2 1/2 years.) My hair grows fine everyplace else on my body. My primary care thought it might be a menopause thing. Weird huh???

My weight is seems due to what I put in my mouth.

2 likes
Reply

That is odd!

Reply

Neither. I gained 3lbs and a headache from the steroids, but that was all gone a few days later.

1 like
Reply

Great to hear

Reply

You may also like...